MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ6 RT; PROSTHESISKNEPATELOFEMOROTIBIALSMICONSTRAINDCMNTDPOLYMRMTALPOLYMER

SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ6 RT; PROSTHESISKNEPATELOFEMOROTIBIALSMICONSTRAINDCMNTDPOLYMRMTALPOLYMER
Model Number 71421206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a procedure was performed due to the progression of patello femoral osteoarthritis as a treatment.

Brand Name
LEGION PS OXIN FEM SZ6 RT
Common Device Name
PROSTHESISKNEPATELOFEMOROTIBIALSMICONSTRAINDCMNTDPOLYMRMTALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9880338
Report Number1020279-2020-01009
Device Sequence Number11523334
Product Code JWH
UDI-Device Identifier00885556029138
UDI-Public00885556029138
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71421206
Device Catalogue Number71421206
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date12/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420188 GNS II TIBIAL UNKNOW (?800033?); 71453222 LGN PS HIGH FLEX 13CM09091
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight82